1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

12 days sober no anxiety or depression?

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by Boyslip, Jun 20, 2016.

  1. Boyslip

    Boyslip New Member

    I was on suboxone for about 18 months. I started using them because I could not get high on pain pills anymore and the first time I took an 8mg tablet I found that I could still get high and thus started my addiction to suboxone. Anyways I already have anxiety and about three months ago I ended up having multiple PVC's to the point I could not catch my breath. I know PVC'S can be normal for people but not when you have them back to back and can't seem to get enough oxygen. Oh and for those who don't know PVC'S are premature ventricular contractions of the heart. They can become a real problem when they continue back to back to back during heart rythm. Not sure if it can make a person tachycardic or have a heart attack but I am sure it can cause damage. The ER Dr. Said it was just anxiety which I know I have already along with depression due to two past panicked attacks. But did not know it could be related to suboxone until I read other people having the same issue with anxiety and evolving into heart arrythmias after being on subs for an extended period of time. Anyways that scared me so I quit taking them but not before taking the last three months to taper down to two mg. Which I would say is my normal dose anyways. For a couple of months I took 4mg and would do 8mg if that did not do it for me. So that is why I say I tapered down to 2mg. But for the majority of the last 18 months I have been at around 2mg because I am not consumed with getting high really. Anyways I jumped at 2mg and today is ending out day 12 for me. I had restless legs and insomnia first 4 or 5 days then the last 5 days it went to insomnia and severe legs cramps (sore leg muscles) to the point I could not sit for long periods of time or my butt would hurt, could not stand or my legs would hurt, or even lay down because my back would hurt. Was hit by a semi at age 26 and my back is screwed up thus reason I ever started pain killers to begin with. Anyways I am terrified of the anxiety coming back because of what happened the last time. I have a 3 year old son and an 8 year old son and terrified of having a heart attack. It does not help that I read where an expert Dr. on the detox of suboxone stated it could be very dangerous for people with existing heart arrythmias to get off suboxone. Which I am a candidate for previous heart issues anyways. I have a mitral valve prolapse (hurt murmer). I have not experienced any anxiety or depression yet surprisingly as I already have both naturally. I still am not sleeping great maybe an hour a night. Trazedone gives me restless legs as well as seraquil. So they just make it worse. I guess my question is do some people experience little to no anxiety and depression (paws) or do I still need to fear the inevitable? Staying strong and hoping for the best. Please don't sugar coat any responses I need the truth. Thank you!
     
  2. spring

    spring Administrator

    Getting off the sub is probably the best thing you can do. I have heard many people say that it caused them anxiety. In fact, it caused me great anxiety while I was on it, something I had never had before. Anxiety and depression is a part of the withdrawal process but usually fades once you are through the worst of it.

    There is a link to a great article somewhere on this board but I cant find it because our search engine is crap. If you care to search around on your own it's called "Anxiety, the New Normal" by member Krish from around 2010 or 2011 I think.
    It gives much detail about how to deal with and even get rid of it without the use of benzos. Please dont consider going to benzos. It will end up making the problem worse in the long run.
     
  3. subzero

    subzero Member

    Both Trazedone and Seroquil made withdrawal much worse for me too. In fact, everything did. I preferred staying up most nights and trying to find sleep during the days over taking anything else. One of the reasons I postponed getting off of suboxone was the fear my heart couldn't take withdrawal anymore. I got into a walking regimen for six months prior to jumping off and that's what saved me I believe. That, and quitting cigarettes. Even if it's tough on your back, I'd recommend walking little by little while keeping hydrated. It'll calm you, strengthen your heart, and give you the increased confidence to get through this. Hang in there.
     

Share This Page